MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER NEUTRAL 32 MM I.D. SIZE; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER NEUTRAL 32 MM I.D. SIZE; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that there was debris in the sterile packaging.Additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  the following sections were  updated: b4, b5, d10, g4, g7, h1, h2, h3, h6, h10.Visual examination of the returned product confirmed the presence of a hair-like fiber within the sterile packaging, which had been opened prior to return as evidenced by the blood stains found on the cavity and partially peeled off tyvek lid.Therefore, the complaint cannot be confirmed.Device history record was reviewed and no discrepancies were found.The likely condition of the part when it left zimmer biomet control cannot be evaluated because the packaging was opened.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER NEUTRAL 32 MM I.D. SIZE
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9637540
Report Number0001822565-2020-00372
Device Sequence Number2800435
Product Code LPH
UDI-Device Identifier00889024149083
UDI-Public(01)00889024149083(17)220331(10)63619410
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberN/A
Device Catalogue Number00875100832
Device Lot Number63619410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1